# SDR UIEA2023122401012

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON LH WING INBD AFT FLAP LOWER SKIN AT 11.50" FROM OUTBD EDGE AND 2.5" FROM AFT EDGE( PART WAS REPAIRED IAW SRM 57-53-01-2R-1. NO FURTHER DEFECTS NOTED )
